Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Demiray, H. (2002). A note on the solution of perturbed Korteweg–de vries equation. Applied Mathematics and Computation, 132(2-3), 643-647. doi:10.1016/S0096-3003(01)00222-3"
Now showing items 1-1 of 1
(Elsevier Science, 2002-11-10)In this work, utilizing the hyperbolic tangent method, a travelling wave solution is presented for the perturbed Korteweg-de Vries (KdV) equation, which was studied before by inverse scattering [Elements of soliton theory, ...